Fractions rationnelles hyperboliques $p$-adiques

Volume 112 / 2004

Jean-Paul Bézivin Acta Arithmetica 112 (2004), 151-175 MSC: Primary 11S99; Secondary 30D05. DOI: 10.4064/aa112-2-5

Authors

  • Jean-Paul BézivinDépartement de Mathématiques et Mécanique
    Laboratoire de Mathématiques Nicolas Oresme
    Université de Caen
    Campus II, Boulevard du Maréchal Juin
    BP 5186
    14032 Caen Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image